# SDR VNAA202302100004

- Difficulty date: February 10, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N544EA
- Make and model: Cndair CL2151A10
- Aircraft serial: 10324
- Aircraft time: 26,628 hours, 21,215 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: SH67032647
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA DOUBLER IS CORRODED BETWEEN F.S. 280 TO F.S. 295 AND AT STGR 27


CORRECTIVE ACTION REMOVED ANTENNA DOUBLER BETWEEN F.S.295-F.S.310 IAW CRJ 700 SRM 51-42-06-001-001-A01. INSTALLED NEW ANTENNA DOUBLER BETWEEN F.S.295-F.S.310 IAW CRJ 700 SRM 51-42-06-001-001-A01.
